# SDR AUS20031230

- Difficulty date: September 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164448160
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL CONTROL UNIT FAULTY. SUSPECT FUEL TEMPERATURE SENSOR FAILED.
